Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Contraction of Walsh Fourier series


Author: Chinami Watari
Journal: Proc. Amer. Math. Soc. 15 (1964), 189-192
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9939-1964-0159181-8
MathSciNet review: 0159181
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Beurling's test for absolute convergence of Fourier series, Bull. Amer. Math. Soc. 66 (1960), 24-27. MR 0116176 (22:6971)
  • [2] N. J. Fine, On Walsh functions, Trans. Amer. Math. Soc. 65 (1949), 372-414. MR 0032833 (11:352b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0159181-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society